# SDR R61A201803010288

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 31,762 hours, 23,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK AND POWER SUPPLY IAW AMM 33-50-01.
